I am BiPolar and on Strattera and Ritalin for problems focusing. My psych keeps asking if I want to go on an anti-depressant and I refuse because of the decrease in libido. Are there any anti-depressants that doesn't effect this? Also, are have you experienced any problems with your menstrual cycle? I have just started Strattera (titration to 60mg, going to 80mg) and if it has sexual side effects I want to tell my psych to take me off NOW. Thank you for your replies.
Here is a common side effect for Strattera: loss in sexual ability, desire, drive, or performance. I have never found an antidepressant that doesn't interfere with sexuality in some way. I don't see how you can be successful in life and not crash emotionally if you refuse to take the medicines required for your ADD/ADHD and Bipolar disorder. Are you manic right now? That could explain why you want to try to live without the needed meds. If so, please look at this answer again when you are not feeling on top of the world.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Oct 2009 • 2 answers
Updated 21 Feb 2013 • 6 answers
Updated 24 Jul 2015 • 2 answers
Updated 19 Apr 2015 • 1 answer
Updated 21 Jan 2018 • 2 answers